# SDR AALA960427

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N255AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49287
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1336
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION AROUND NUT CLIP HOLE AT LONGERON 18L T-ANGLE AT STA 1336.  REMOVED CORROSION, MADE DOUBLER AND INSTALLED PER SRM 53-01, PAGE 8, WHICH ALSO REPLACED ATTACH CLIP TO FLOORBEAM AT STA 1338.   TST:  34,667.47 HRS.  CYCLES:  19,822.  (X)
